Peripheral neuropathy exacerbated by lenalidomide in a patient with multiple myeloma

Tomohiko Kamimura, Toshihiro Miyamoto, Noriko Yokota, Takatoshi Aoki, Yoshikiyo Ito, Koichi Akashi

Research output: Contribution to journalArticle

Abstract

We evaluated a serial change in peripheral neuropathy (PN) severity during treatment with bortezomib (Bor) or lenalidomide (Len) using the Functional Assessment of Cancer Therapy scale/Gynecologic Oncology Group-Neurotoxicity (FACT/GOG-Ntx). The patient suffered from grade 2 PN and exhibited a dramatic decrease in FACT/GOG-Ntx score after intravenous and subcutaneous Bor therapy. Thereafter, he received seven cycles of Len therapy, which exacerbated existing PN; he experienced mild numbness and exhibited a transient decrease in FACT/GOG-Ntx score. Interestingly, FACT/GOG-Ntx score increased to baseline and numbness was ameliorated during the Len washout period in every cycle.

Original languageEnglish
Pages (from-to)1651-1653
Number of pages3
JournalInternal Medicine
Volume53
Issue number15
DOIs
Publication statusPublished - Jan 1 2014

Fingerprint

Peripheral Nervous System Diseases
Multiple Myeloma
Hypesthesia
Therapeutics
Neoplasms
lenalidomide

All Science Journal Classification (ASJC) codes

  • Internal Medicine

Cite this

Peripheral neuropathy exacerbated by lenalidomide in a patient with multiple myeloma. / Kamimura, Tomohiko; Miyamoto, Toshihiro; Yokota, Noriko; Aoki, Takatoshi; Ito, Yoshikiyo; Akashi, Koichi.

In: Internal Medicine, Vol. 53, No. 15, 01.01.2014, p. 1651-1653.

Research output: Contribution to journalArticle

Kamimura, Tomohiko ; Miyamoto, Toshihiro ; Yokota, Noriko ; Aoki, Takatoshi ; Ito, Yoshikiyo ; Akashi, Koichi. / Peripheral neuropathy exacerbated by lenalidomide in a patient with multiple myeloma. In: Internal Medicine. 2014 ; Vol. 53, No. 15. pp. 1651-1653.
@article{31430a2c97f84178a37fd4e8c03b8a8c,
title = "Peripheral neuropathy exacerbated by lenalidomide in a patient with multiple myeloma",
abstract = "We evaluated a serial change in peripheral neuropathy (PN) severity during treatment with bortezomib (Bor) or lenalidomide (Len) using the Functional Assessment of Cancer Therapy scale/Gynecologic Oncology Group-Neurotoxicity (FACT/GOG-Ntx). The patient suffered from grade 2 PN and exhibited a dramatic decrease in FACT/GOG-Ntx score after intravenous and subcutaneous Bor therapy. Thereafter, he received seven cycles of Len therapy, which exacerbated existing PN; he experienced mild numbness and exhibited a transient decrease in FACT/GOG-Ntx score. Interestingly, FACT/GOG-Ntx score increased to baseline and numbness was ameliorated during the Len washout period in every cycle.",
author = "Tomohiko Kamimura and Toshihiro Miyamoto and Noriko Yokota and Takatoshi Aoki and Yoshikiyo Ito and Koichi Akashi",
year = "2014",
month = "1",
day = "1",
doi = "10.2169/internalmedicine.53.1354",
language = "English",
volume = "53",
pages = "1651--1653",
journal = "Internal Medicine",
issn = "0918-2918",
publisher = "Japanese Society of Internal Medicine",
number = "15",

}

TY - JOUR

T1 - Peripheral neuropathy exacerbated by lenalidomide in a patient with multiple myeloma

AU - Kamimura, Tomohiko

AU - Miyamoto, Toshihiro

AU - Yokota, Noriko

AU - Aoki, Takatoshi

AU - Ito, Yoshikiyo

AU - Akashi, Koichi

PY - 2014/1/1

Y1 - 2014/1/1

N2 - We evaluated a serial change in peripheral neuropathy (PN) severity during treatment with bortezomib (Bor) or lenalidomide (Len) using the Functional Assessment of Cancer Therapy scale/Gynecologic Oncology Group-Neurotoxicity (FACT/GOG-Ntx). The patient suffered from grade 2 PN and exhibited a dramatic decrease in FACT/GOG-Ntx score after intravenous and subcutaneous Bor therapy. Thereafter, he received seven cycles of Len therapy, which exacerbated existing PN; he experienced mild numbness and exhibited a transient decrease in FACT/GOG-Ntx score. Interestingly, FACT/GOG-Ntx score increased to baseline and numbness was ameliorated during the Len washout period in every cycle.

AB - We evaluated a serial change in peripheral neuropathy (PN) severity during treatment with bortezomib (Bor) or lenalidomide (Len) using the Functional Assessment of Cancer Therapy scale/Gynecologic Oncology Group-Neurotoxicity (FACT/GOG-Ntx). The patient suffered from grade 2 PN and exhibited a dramatic decrease in FACT/GOG-Ntx score after intravenous and subcutaneous Bor therapy. Thereafter, he received seven cycles of Len therapy, which exacerbated existing PN; he experienced mild numbness and exhibited a transient decrease in FACT/GOG-Ntx score. Interestingly, FACT/GOG-Ntx score increased to baseline and numbness was ameliorated during the Len washout period in every cycle.

UR - http://www.scopus.com/inward/record.url?scp=84905229939&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84905229939&partnerID=8YFLogxK

U2 - 10.2169/internalmedicine.53.1354

DO - 10.2169/internalmedicine.53.1354

M3 - Article

C2 - 25088880

AN - SCOPUS:84905229939

VL - 53

SP - 1651

EP - 1653

JO - Internal Medicine

JF - Internal Medicine

SN - 0918-2918

IS - 15

ER -